# SDR COEA2017101512804

- Difficulty date: October 15, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671407246
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 100019 HEAVY CHECK COE/MAJOR REPAIR: REAR FUSELAGE LOWER SKIN PANEL HAS LEVEL 2 CORROSION ON THE EXTERIOR SURFACE FWD OF FRAME 32 AND AFT OF THE REAR MLG FAIRING AT BL0. CORRECTIVE ACTION: REPAIRED PER SRAS ES-5088/17...12152 DATED 11/29/2017.
